# SDR SWIA971921

- Difficulty date: August 9, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 23,474 hours, 26,511 cycles
- Engine: Pwa PW118
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Condition: Damaged
- Location: Rt Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

BOTH RIGHT MAIN ''''RED'''' DISAGREEMENT LIGHTS REMAINED ILLUMINATED AFTER GEAR WAS RETRACTED.  RETURNED TO SFO.  REPLACED RIGHT MLG RETRACTING ACTUATOR ROD END AND PIN IAW MM 32-32-10.  OPS CHECKS GOOD.
